Flux homomorphism on symplectic groupoids

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)575-597
Number of pages23
JournalMathematische Zeitschrift
Volume226
Issue number4
DOIs
StatePublished - Jan 1 1997

Fingerprint

Groupoids
Homomorphism

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{abb8af218f984dc59bad477bdcbc6e52,
title = "Flux homomorphism on symplectic groupoids",
author = "Ping Xu",
year = "1997",
month = "1",
day = "1",
doi = "10.1007/PL00004355",
language = "English (US)",
volume = "226",
pages = "575--597",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "4",

}

Flux homomorphism on symplectic groupoids. / Xu, Ping.

In: Mathematische Zeitschrift, Vol. 226, No. 4, 01.01.1997, p. 575-597.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Flux homomorphism on symplectic groupoids

AU - Xu, Ping

PY - 1997/1/1

Y1 - 1997/1/1

UR - http://www.scopus.com/inward/record.url?scp=0031517313&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0031517313&partnerID=8YFLogxK

U2 - 10.1007/PL00004355

DO - 10.1007/PL00004355

M3 - Article

VL - 226

SP - 575

EP - 597

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 4

ER -